MathSciNet Relay Station
MathSciNet bibliographic data
MR1249178 (94i:35066) 35J65 (35K60 49L25)
Barles, G. Fully nonlinear Neumann type boundary conditions for second-order elliptic and parabolic equations. J. Differential Equations 106 (1993), no. 1, 90–106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement